# SDR SWAA2021080299044

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 10,540 hours, 23,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR LEFT GIRT BAR CLIP TIGHT / ADJUSTED GIRT BAR PER S.I.P.
